# SDR CALA2025112611490

- Difficulty date: November 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N77571
- Make and model: Boeing 737-9
- Aircraft serial: 67193
- Aircraft time: 8,151 hours, 2,721 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR ANNUNCIATOR LIGHT IS ON WITH DOOR CLOSED  FWD ENTRY DOOR LIGHT AT 50KT ON TAKEOFF.  REMAINED ON 2 MIN BEFORE EXTIGUISHING. NO FURTHER INDIC CLEANED FWD/AFT DOOR SENSOR, FUNCTIONALLY CHECKED DOOR. OP CHECK IS GOOD, COULD NOT DUPLICATE CONDITION.
